Transverse cylindrical simple waves and shock waves in elastic non-conductors

Fu, Y.B. and Scott, N.H. (1991) Transverse cylindrical simple waves and shock waves in elastic non-conductors. International Journal of Solids and Structures, 27 (5). pp. 547-563.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 21 Apr 2020 21:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/20839
DOI:

Actions (login required)

View Item View Item